# SDR 2024FA0000836

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: General aviation
- Aircraft: N74LC
- Make and model: Cessna T210L
- Aircraft serial: 21059755
- Aircraft time: 7,321 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 505590403
- Condition: Broken
- Location: Zone 200
- Part time: 1,374 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 200HR/ANNUAL INSPECTION IT WAS FOUND THAT BOTH CESSNA SK210-175A AND SK210-175B KITS THAT WERE INSTALLED TO COMPLY WITH CESSNA SB SEB07-5R2 WERE FOUND IN AN INOP CONDITION (BROKEN). THE SWIVEL ADAPTER THAT IS HELD ONTO THE REEL ASSEMBLY WITH 2 SMALL ROLL PINS WAS FOUND BROKEN IN THE ROUND SWIVEL AREA. THIS IS THE PART THAT THE FLEXIBLE ACTUATOR CABLE SCREWS ONTO TO TRANSMIT THE POSITION OF THE RELEASE TO THE REEL FOR LOCKING AND UNLOCKING THE SEAT BELT THAT LIMITS THE AMOUNT OF REARWARD SLIDE OF THE SEAT. THIS ALLOWS THE UNIT TO NOT LOCK AND THE PILOT HAS NO INDICATION OF THIS. I HAVE SEEN THIS PROBLEM 2 OTHER TIMES. THIS PART IS MADE OF PLASTIC AND THE WAY IT IS INSTALLED LENDS ITSELF TO A SIDE LOAD BEING PLACED. THESE 2 WERE INSTALLED 11-16-2011. THE OTHER 2 WERE BROKEN WITH A LOT LESS AGE AND USE. THE CESSNA INSPECTION GUIDE DOES LIST AN GV INSPECTION OF THIS ASSEMBLY. THIS PART SHOULD BE MADE OF METAL!
